# SDR DL72S961034

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Seal Striker
- Condition: Cracked
- Location: Nr 2 Eng
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C-2 LETTER CHECK, SEAL STRIKER FOR L/E OF RT FORWARD COWLS DAMAGED AT 3.00 AND 9.00 POSITIONS.  REPAIRED PER M/M 53-11-0, PAGE 801.
